# SDR DXTA2024021210861

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0269
- Aircraft time: 3,216 hours, 2,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT JUST BELOW TOILET LID INOP. TROUBLESHOOTING FOUND LIGHT ASSEMBLY CONNECTION LOOSE ON THE THE LAV LOWER PANEL EXIT SIGN LIGHT CONNECTOR, SECURED CONNECTION PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00
